# SDR DALA2018081705114

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 75,540 hours, 56,810 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Bent
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE TO OUTSIDE RELEASE HANDLE FOR THE TAILCONE HAD A BENT CABLE LEAD AT THE TURN BARREL SIDE OF CABLE,  INSIDE AIRCRAFT.  REPLACED THE CABLE ASSY IAW AMM 53-53-02, AND AMDS CARD 5350-01077-0101.
